# SDR DXTA2018081701311

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 12,226 hours, 9,735 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING APU WITH THE BLEED AIR OFF,  DURING HEAVY RAIN THE CABIN FILLED WITH SMOKE WITH THE ODOR OF OIL.  FOUND THE COALESCER SOCK DIRTY.  REMOVED AND REPLACED THE COALESCER SOCK.
